MAUDE Adverse Event Report: RESHAPE MEDICAL RESHAPE INTEGRATED DUAL SYSTEM; INTRAGRASTIC BALLOON

RESHAPE MEDICAL RESHAPE INTEGRATED DUAL SYSTEM; INTRAGRASTIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
The balloons were inserted on (b)(6) 2017.On (b)(6) 2018, during the 6-month removal, the proximal cap broke off.The surgical team tried snaring the proximal cap and then the button on top snapped off too.The team tried grabbing the skin of the balloon with two rat tooth graspers via a dual channel scope but this was very challenging as the silicone kept tearing.The physician was able to snare the balloon at a lower point of the proximal balloon.The balloon and all components were removed safely and there was no report of patient harm.

Brand Name
RESHAPE INTEGRATED DUAL SYSTEM
Common Device Name
INTRAGRASTIC BALLOON
Manufacturer (Section D)
RESHAPE MEDICAL
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7577934
Report Number3007934906-2018-00021
Device Sequence Number2012504
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/07/2018
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Device Lot Number161107-002
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR